# SDR DALA2019122307516

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 76,466 hours, 15,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1730
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ERA 583274-14 REV ORIG SECTION 3 PERMANENT REPAIR FOUND 1 INCH CRACK IN SKIN APPROX. BS 1730 LEFT SIDE LOG- C/A 00334565 W REMOVED AIR GATE FAIRING LOWER LT SIDE AT HORIZ STAB FOR ACCESS . C/W SRM 53-80-01 REPAIR 3, DETAIL VI STEP 3. FABRICATED SKIN REPAIR SRM 53-80-01 REPAIR 3 INSTRUCTIONS 4 TABLE 1 DETAIL 2. IAW SRM 53-80-01 REPAIR 3.  INSTALLED PERMANENT REPAIR IAW SRM 53-80-01 REPAIR 3QC1509) INST LWR AIRGATE FAIRING PER B767-400 AMM 53-34.
